Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Child has rash on inner elbow area. Stomach ache, fever. Gave tylenol. Opinion?

My 5 year-old grand daughter has a rash on her inner elbow area...and a temp of 102..she complained of stomach ache this morning before school and then again after..won t eat and fell asleep at 7pm 2 hours before her normal bedtime..gave her tylenol for the temp..she just got over a bad virus that has been going around...what does this sound like to you?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
This sounds that she has got a stomach bug.It seems to be a viral one.
Give her rest and if her stomach aches give her some antiacid medication.Avoid milk and fruit juices for a while.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor